
OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!
If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.
Requested Article:
Dynamical bifurcation of a sewage treatment model with general higher-order perturbation
Yassine Sabbar, Anwar Zeb, Driss Kiouach, et al.
Results in Physics (2022) Vol. 39, pp. 105799-105799
Open Access | Times Cited: 11
Yassine Sabbar, Anwar Zeb, Driss Kiouach, et al.
Results in Physics (2022) Vol. 39, pp. 105799-105799
Open Access | Times Cited: 11
Showing 11 citing articles:
Stochastic modeling of the <i>Monkeypox</i> 2022 epidemic with cross-infection hypothesis in a highly disturbed environment
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35
Asad Khan, Yassine Sabbar, Anwarud Din
Mathematical Biosciences & Engineering (2022) Vol. 19, Iss. 12, pp. 13560-13581
Open Access | Times Cited: 35
A new mathematical model for tuberculosis epidemic under the consciousness effect
Mehmet Yavuz, Fatma Özköse, Müzeyyen Akman, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 2, pp. 88-103
Open Access | Times Cited: 14
Mehmet Yavuz, Fatma Özköse, Müzeyyen Akman, et al.
Mathematical Modelling and Control (2023) Vol. 3, Iss. 2, pp. 88-103
Open Access | Times Cited: 14
Determining the global threshold of an epidemic model with general interference function and high-order perturbation
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 11, pp. 19865-19890
Open Access | Times Cited: 14
Yassine Sabbar, Asad Khan, Anwarud Din, et al.
AIMS Mathematics (2022) Vol. 7, Iss. 11, pp. 19865-19890
Open Access | Times Cited: 14
Dynamic behavior of infectious diseases influenced by TV and social media advertisement
Yaxin Zhou, Daqing Jiang
Chaos Solitons & Fractals (2023) Vol. 168, pp. 113127-113127
Closed Access | Times Cited: 5
Yaxin Zhou, Daqing Jiang
Chaos Solitons & Fractals (2023) Vol. 168, pp. 113127-113127
Closed Access | Times Cited: 5
The impact of dual time delay and Caputo fractional derivative on the long-run behavior of a viral system with the non-cytolytic immune hypothesis
Mouhcine Naim, Yassine Sabbar, Mostafa Zahri, et al.
Physica Scripta (2022) Vol. 97, Iss. 12, pp. 124002-124002
Closed Access | Times Cited: 7
Mouhcine Naim, Yassine Sabbar, Mostafa Zahri, et al.
Physica Scripta (2022) Vol. 97, Iss. 12, pp. 124002-124002
Closed Access | Times Cited: 7
Epidemic threshold of a COVID-19 model with gaussian white noise and semi-Markov switching
Qianqian Sun, Dejun Tan, Shuwen Zhang
Journal of the Franklin Institute (2023) Vol. 360, Iss. 10, pp. 6846-6861
Open Access | Times Cited: 3
Qianqian Sun, Dejun Tan, Shuwen Zhang
Journal of the Franklin Institute (2023) Vol. 360, Iss. 10, pp. 6846-6861
Open Access | Times Cited: 3
Coexistence and extinction for a stochastic vegetation-water model motivated by Black–Karasinski process
Bingtao Han, Daqing Jiang
Chaos Solitons & Fractals (2023) Vol. 175, pp. 114043-114043
Closed Access | Times Cited: 3
Bingtao Han, Daqing Jiang
Chaos Solitons & Fractals (2023) Vol. 175, pp. 114043-114043
Closed Access | Times Cited: 3
Stationary distribution of an SIR epidemic model with three correlated Brownian motions and general Lévy measure
Yassine Sabbar, Anwar Zeb, Nadia Gul, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1329-1344
Open Access | Times Cited: 4
Yassine Sabbar, Anwar Zeb, Nadia Gul, et al.
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1329-1344
Open Access | Times Cited: 4
Global dynamics and density function in a class of stochastic SVI epidemic models with Lévy jumps and nonlinear incidence
Xiaodong Wang, Kai Wang, Zhidong Teng
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 2829-2855
Open Access | Times Cited: 4
Xiaodong Wang, Kai Wang, Zhidong Teng
AIMS Mathematics (2022) Vol. 8, Iss. 2, pp. 2829-2855
Open Access | Times Cited: 4
A general chemostat model with second-order Poisson jumps: asymptotic properties and application to industrial waste-water treatment
Yassine Sabbar, José Luis Díaz Palencia, Mouhcine Tilioua, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 13024-13049
Open Access | Times Cited: 2
Yassine Sabbar, José Luis Díaz Palencia, Mouhcine Tilioua, et al.
AIMS Mathematics (2023) Vol. 8, Iss. 6, pp. 13024-13049
Open Access | Times Cited: 2
Statistical property analysis for a stochastic chemostat model with degenerate diffusion
Jin-Gen Yang, Zhong Zhao, Xinyu Song
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1757-1769
Open Access | Times Cited: 1
Jin-Gen Yang, Zhong Zhao, Xinyu Song
AIMS Mathematics (2022) Vol. 8, Iss. 1, pp. 1757-1769
Open Access | Times Cited: 1